# SDR UALA2011020400599

- Difficulty date: February 4, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 37,143 hours, 4,543 cycles
- Engine: Pwa PW4090
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 21C167
- Condition: Faulty
- Location: Fuel Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AFT FUEL PUMP OUTPUT PRESSURE IS LOW.  REPLACED PUMP PRESSURE SWITCH OP'S OK.
